Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Nikolai A. Bobylev, Yuri M. Burman and Sergey K. Korovin
Title: Approximation procedures in nonlinear oscillation theory
Additional book information: Nonlinear Analysis and Applications, vol. 2, Walter de Gruyter, Berlin, 1994, xi + 272 pp., ISBN 3-11-014132-9, $79.95$

References [Enhancements On Off] (What's this?)

  • Philip M. Anselone, Collectively compact operator approximation theory and applications to integral equations, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1971. With an appendix by Joel Davis; Prentice-Hall Series in Automatic Computation. MR 0443383
  • L.H. Erbe, Q. Kong and B.G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, 1995.MR 1:309 905
  • I. Győri and G. Ladas, Oscillation theory of delay differential equations, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1991. With applications; Oxford Science Publications. MR 1168471
  • M. A. Krasnosel′skiĭ, G. M. Vainikko, P. P. Zabreĭko, Ja. B. Rutickiĭ, and V. Ja. Stecenko, Priblizhennoe reshenie operatornykh uravneniĭ, Izdat. “Nauka”, Moscow, 1969 (Russian). MR 0259635
  • M. A. Krasnosel′skiĭ and P. P. Zabreĭko, Geometrical methods of nonlinear analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 263, Springer-Verlag, Berlin, 1984. Translated from the Russian by Christian C. Fenske. MR 736839
  • G. Ladas, V. Lakshmikantham and B.G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, New York, 1987.
  • Minoru Urabe, Nonlinear autonomous oscillations: Analytical theory, Mathematics in Science and Engineering, Vol. 34, Academic Press, New York-London, 1967. MR 0219820
  • G. M. Vainikko, Kompaktnaya approksimatsiya operatorov i priblizhennoe reshenie uravneniĭ, Tartu. Gosudarstv. Univ., Tartu, 1970 (Russian). MR 0273475
  • G. Vaĭnikko and G. Vaĭnikko, Analiz diskretizatsionnykh metodov, Tartu. Gosudarstv. Univ., Tartu, 1976 (Russian). Special course. MR 0494920

Review Information:

Reviewer: Hermann Brunner
Affiliation: Memorial University of Newfoundland
Journal: Bull. Amer. Math. Soc. 33 (1996), 277-282
Review copyright: © Copyright 1996 American Mathematical Society